Linear-scaling time-dependent density-functional theory in the linear response formalism

File Description SizeFormat 
1303.0259v2.pdfAccepted version527.89 kBAdobe PDFView/Open
Title: Linear-scaling time-dependent density-functional theory in the linear response formalism
Authors: Zuehlsdorff, TJ
Hine, NDM
Spencer, JS
Harrison, NM
Riley, DJ
Haynes, PD
Item Type: Journal Article
Issue Date: 14-Aug-2013
URI: http://hdl.handle.net/10044/1/12802
DOI: https://dx.doi.org/10.1063/1.4817330
ISSN: 0021-9606
Publisher: AMER INST PHYSICS
Journal / Book Title: JOURNAL OF CHEMICAL PHYSICS
Volume: 139
Issue: 6
Copyright Statement: © 2013 AIP Publishing LLC
Keywords: Science & Technology
Physical Sciences
Physics, Atomic, Molecular & Chemical
Physics
PHYSICS, ATOMIC, MOLECULAR & CHEMICAL
ELECTRONIC-STRUCTURE CALCULATIONS
TAMM-DANCOFF APPROXIMATION
PARALLEL COMPUTERS
MATRIX
SYSTEMS
SIMULATIONS
MECHANICS
CELLS
ATOMS
TOOL
Publication Status: Published
Article Number: ARTN 064104
Appears in Collections:Faculty of Engineering
Materials
Chemistry
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx